Zu den Verallgemeinerungen des Rolleschen Satzes

Lipka, István: Zu den Verallgemeinerungen des Rolleschen Satzes. In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (6). pp. 180-183. (1934)

[img]
Preview
Cikk, tanulmány, mű
math_006_180-183.pdf

Download (769kB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1934
Volume: 6
ISSN: 0324-5462
Page Range: pp. 180-183
Language: German
Related URLs: http://acta.bibl.u-szeged.hu/38557/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2021. May. 31. 15:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/13421

Actions (login required)

View Item View Item